# SDR SWAA2023101911751

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT BATTERY PACK (M2816 STA 310 WL 290 RBL 6) DOES NOT CHARGE<[01] REMOVED PANEL AT STA 310 WL 290 RBL 6 IAW AMM 33-51-06-960-802 STEP 4.A THRU 4.D(3).;[02] REMOVED BATTERY PACK M2816 AT STA 310 WL 290 RBL 6 IAW AMM 33-51-06-960-802 STEP 4.D(4).;[03] INSTALLED BATTERY PACK M2816 AT STA 310 WL 290 RBL 6 IAW AMM 33-51-06-960-802 STEP 4.D(5).;[04] ACCOMPLISHED EMERGENCY LIGHTS OPS CHECK IAW AMM 33-51-06-960-802 STEP 4.D(6). OPS CHECK GOOD.;[05] VERIFIED STEP 3&4 OK TO INSTALL PANEL;[06] CLOSED FWD EMERGENCY EXIT LIGHT BATTERY PACK (M2816 STA 310 WL 290 RBL 6) ACCESS PANELS IAW AMM 33-51-06-960-802 STEP 4E (1).;[07] VERIFIED STEP 6 AUDIT C/W
